# SDR MZZA99179

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A .25 INCH LONG CRACK WAS FOUND ON BS 1218 FUSELAGE SKIN.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM CHAP 53-30-03 FIG 1.  (M)
